Heavy Bleeding After Removing Nuvaring

Question

Asked by samsam

Heavy Bleeding After Removing Nuvaring

I was on the Nuvaring for a week and a half, and had to remove it because I was getting terrible migraines and high fever, and simply couldn't wait it out until the cycle was over. About two days after removing the ring, I have uncontrollable and very heavy bleeding, and horrible cramps. I was wondering how long this bleeding was supposed to last, and is it just like having my period? Or am I going to get another period at the usual time? I just want it to stop. Help!!

Answer

Hello Samsam

First and foremost please do call your doctor about this...I am concerned about how much you say you are bleeding.

Here is the official NuvaRing site and here is their telephone number: 1-877-NUVARING (1-877-688-2746)

Also here is a forum where other women discuss their bleeding problems after the removal of their NuvaRing.

I sure hope this helps some but please do see your doctor. I don't want you to continue to suffer like this.

Answered by Merely Me